نتایج جستجو برای: complete graph graph

تعداد نتایج: 541414  

Journal: :algebraic structures and their applications 0
reza taheri islamic azad university, science and research branch, tehran, iran abolfazl tehranian islamic azad university, science and research branch, tehran, iran

let $r$ be a commutative ring with identity and $mathbb{a}(r)$ be the set   of ideals of $r$ with non-zero annihilators. in this paper, we first introduce and investigate the principal ideal subgraph of the annihilating-ideal graph of $r$, denoted by $mathbb{ag}_p(r)$. it is a (undirected) graph with vertices $mathbb{a}_p(r)=mathbb{a}(r)cap mathbb{p}(r)setminus {(0)}$, where   $mathbb{p}(r)$ is...

Journal: :iranian journal of mathematical chemistry 2011
z. yarahmadi

a topological index of a molecular graph g is a numeric quantity related to g which isinvariant under symmetry properties of g. in this paper we obtain the randić, geometricarithmetic,first and second zagreb indices , first and second zagreb coindices of tensorproduct of two graphs and then the harary, schultz and modified schultz indices of tensorproduct of a graph g with complete graph of ord...

Journal: :bulletin of the iranian mathematical society 0
n.s.a. karim department of mathematics‎, ‎faculty of science and mathematics‎, ‎universiti pendidikan sultan idris‎, ‎35900 tanjong malim‎, ‎perak‎, ‎malaysia. r. hasni school of informatics and applied mathematics‎, ‎university malaysia terengganu‎, ‎21030 kuala terengganu‎, ‎terengganu‎, ‎malaysia. g.c. lau faculty of computer and mathematical sciences‎, ‎university teknologi mara (segamat campus) ‎85000 segamat‎, ‎johor‎, ‎malaysia.

for a graph $g$, let $p(g,lambda)$ denote the chromatic polynomial of $g$. two graphs $g$ and $h$ are chromatically equivalent if they share the same chromatic polynomial. a graph $g$ is chromatically unique if any graph chromatically equivalent to $g$ is isomorphic to $g$. a $k_4$-homeomorph is a subdivision of the complete graph $k_4$. in this paper, we determine a family of chromatically uni...

Journal: :transactions on combinatorics 2012
p. balakrishnan r. kala

‎in this paper we introduce the concept of order difference interval graph $gamma_{odi}(g)$ of a group $g$‎. ‎it is a graph $gamma_{odi}(g)$ with $v(gamma_{odi}(g)) = g$ and two vertices $a$ and $b$ are adjacent in $gamma_{odi}(g)$ if and only if $o(b)-o(a) in [o(a)‎, ‎o(b)]$‎. ‎without loss of generality‎, ‎we assume that $o(a) leq o(b)$‎. ‎in this paper we obtain several properties of $gamma_...

Abolfazl Tehranian, Reza Taheri

Let $R$ be a commutative ring with identity and $mathbb{A}(R)$ be the set   of ideals of $R$ with non-zero annihilators. In this paper, we first introduce and investigate the principal ideal subgraph of the annihilating-ideal graph of $R$, denoted by $mathbb{AG}_P(R)$. It is a (undirected) graph with vertices $mathbb{A}_P(R)=mathbb{A}(R)cap mathbb{P}(R)setminus {(0)}$, where   $mathbb{P}(R)$ is...

A. Bahraini E. Vatandoost, F. Ramezani

Let $R$ be a non-commutative ring with unity. The commuting graph of $R$ denoted by $Gamma(R)$, is a graph with vertex set $RZ(R)$ and two vertices $a$ and $b$ are adjacent iff $ab=ba$. In this paper, we consider the commuting graph of non-commutative rings of order pq and $p^2q$ with Z(R) = 0 and non-commutative rings with unity of order $p^3q$. It is proved that $C_R(a)$ is a commutative ring...

In this paper‎, ‎we introduce a new type of graph contraction using a special class of functions and give a best proximity point theorem for this contraction in complete metric spaces endowed with a graph under two different conditions‎. ‎We then support our main theorem by a non-trivial example and give some consequences of best proximity point of it for usual graphs.

Journal: :bulletin of the iranian mathematical society 2015
b. bagheri gh. b. omoomi

‎an  oriented perfect path double cover (oppdc) of a‎ ‎graph $g$ is a collection of directed paths in the symmetric‎ ‎orientation $g_s$ of‎ ‎$g$ such that‎ ‎each arc‎ ‎of $g_s$ lies in exactly one of the paths and each‎ ‎vertex of $g$ appears just once as a beginning and just once as an‎ ‎end of a path‎. ‎maxov{'a} and ne{v{s}}et{v{r}}il (discrete‎ ‎math‎. ‎276 (2004) 287-294) conjectured that ...

Journal: :Asian Research Journal of Mathematics 2017

Let $R$ be a commutative ring with identity and let $M$ be an $R$-module. In this paper we introduce a new graph associated to modules over commutative rings. We study the relationship between the algebraic properties of modules and their associated graphs. A topological characterization for the completeness of the special subgraphs is presented. Also modules whose associated graph is complete...

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید